# SDR DXTA2023110299550

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000046
- Aircraft time: 3,155 hours, 1,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: EMERGENCY BATTERY LIGHTS WILL NOT ILLUMINATE WHEN NO POWER IS ON THE AIRCRAFT AND EMER LIGHTS ARE SELECTED TO ARM. PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK WITH NO DEFECTS NOTED. THE EMERGENCY LIGHTS WILL NOT COME ON IN THE ARM POSITIONS UNLESS YOU PUT THE R ELEC AND L ELEC SWITCH TO EMER POSITIONS. WORK PERFORMED PER CE 700 AMM 33-50-00.
